EconPapers    
Economics at your fingertips  
 

Implicit binomial trees, higher order stochastic moments and options valuation

Gastón Milanesi () and Fernando Tohmé
Additional contact information
Gastón Milanesi: Universidad Nacional del Sur

Revista de Economía Política de Buenos Aires, 2013, issue 12, 45-72

Keywords: Implied binomial lattice; higher order stochastic moments; financial options; real options (search for similar items in EconPapers)
JEL-codes: C16 C44 G13 G31 (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://ojs.econ.uba.ar/index.php/REPBA/article/view/559/1027 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ake:repba1:y:2013:i:12:p:45-72

Access Statistics for this article

Revista de Economía Política de Buenos Aires is currently edited by Adrian H. Ramos

More articles in Revista de Economía Política de Buenos Aires from Universidad de Buenos Aires. Facultad de Ciencias Económicas. Contact information at EDIRC.
Bibliographic data for series maintained by IIEP UBA-CONICET ().

 
Page updated 2025-03-19
Handle: RePEc:ake:repba1:y:2013:i:12:p:45-72